3D Vision Eyestrain and headache issues

Answer ID 2313
Published 01/08/2009 04:01 PM
Updated 01/09/2009 09:09 AM
3D Vision Eyestrain and headache issues

If you are experiencing eyestrain or headaches, it could be due to excessive depth amount. Change the depth in one of the following ways:

 

• In-game adjustment, use the shortcut keys Ctrl+F3 to decrease the depth amount.

 

• Use the thumb wheel on the back of the IR emitter to adjust the depth amount. If you are new to gaming, start at the default 15%.

 

  Use your mouse to adjust depth amount on the slider in the NVIDIA Control Panel Set Up Stereoscopic 3D screen If you are new to gaming, start at the default seperation of (15%).

 

Warning: If eyestrain and headaches persist, discontinue viewing in stereoscopic 3D mode and consult a physician.

Was this answer helpful?
Your rating has been submitted, please tell us how we can make this answer more useful.

LIVE CHAT

Chat online with one of our support agents

CHAT NOW

ASK US A QUESTION

Contact Support for assistance

CONTACT US